# SDR V0XD201600201008

- Difficulty date: January 20, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: FABRICATED
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS DENT.  REPAIRED PAX DOOR BY CUTTING OUT DAMAGE, FABRICATING & INSTALLING REPAIR PARTS IAW REO 670-52-11-868 DATED 21JAN 2016.
